# SDR AALA202402293216

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 83,700 hours, 33,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ISLE LIGHT AT SEAT 3C IS INOP. RELAMP DID NOT FIX. REMOVED AND REPLACED ISLE LIGHT AS REQUIRED. NO FIX. FOUND OPEN IN SEAT HARNESS. REPAIRED.
